# SDR AALA202504012535

- Difficulty date: March 27, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 26,153 hours, 11,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT FROM ROW 26 TO 33 INOPERATIVE. FOUND EXIT PATH LIGHT CONNECTOR D95035 UNDER SEAT 26ABC DISCONNECTED. RECONNECTED AND LIGHTS DID NOT TURN ON. CHECKED VOLTAGE AT PIN 1 AND  2. PER WDM 33-51-22. NO VOLTAGE READING.    FOUND EMERGENCY LIGHT AT SEAT 29C SHORTED. REPLACED LIGHT PER MM 33-51-11. OPERTIONAL CHECK GOOD.
